Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Side effects from ATRIPLA or not??
Jul 29, 2009

I started atripla 8 menses ago the only side effects is: i only sleep 5 hour a day for the last 5 menses and i didnt feel tiered but now i feel i can sleep all day long i dont now if i let it go (it will passed way) or what can i do to reestablish my sleep?? My VL is undetectable for more them 4 year and my cd count are for the last 3 year 1000-1500.

Response from Dr. Henry

I recommend a sleep evaluation to sort out contributing factors to your sleep disturbance most noticeable during menses. It is possible that hormone fluctuations during menses could impact efavirenz levels leading to more side effects (sleep alterations). Measuring efavirenz levels might help sort that out. If problems persist and remain annoying a switch to an alternative regimen on a trial basis might be worth considering. KH



Previous
Re:high T-Suppressor cells
Next
Benefits of Atripla vs. Truvada & Reyetaz

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement